# SDR UPS06446942

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT, AFTER LANDING BOTH RIGHT PRIM/ALT WING DOOR OPEN LIGHTS CAME ON.     WING GEAR DOWNLOCK-OPERATED SEQUENCE VALVE REMOVED PER MM 32-32-04 RODEND BROKEN. INSTALLED WING GEAR DOWN LOCK. OPERATED VALVE PER MM 32-32-04 LEAK CHECK AND OPS CHECK NORMAL. OK FOR SERVICE.
